Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 225, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 23, 2019, 9:02 AM CDT for 4 counties in Oklahoma. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2019, 9:02 AM CDT (14:02 UTC)
- Expired
- Jun 23, 2019, 10:00 AM CDT
- In force
- 58 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK
The radar
The Tulsa radar (KINX), 58 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 7:21 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 6:36 AM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 23, 6:36 AM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
636 AM CDT Sun Jun 23 2019
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Thunderstorms will continue to expand in coverage early this
morning across northeast Oklahoma, and eventually spread
southeast across the remainder of eastern Oklahoma and northwest
Arkansas later this morning and into the afternoon. Expect
mostly MVFR conditions with areas of IFR in the heavier storms.
Gusty winds and hail will be possible through the day.
&&
.PREV DISCUSSION... /Issued 419 AM CDT Sun Jun 23 2019/
DISCUSSION...
Showers and thunderstorms remained ongoing early this morning
across much of Eastern Oklahoma and Northwest Arkansas in response
to a vort max continuing to slowly lift northeast into Southern
Missouri. Gusty winds and periods of very heavy rainfall have been
observed within these storms as they lift northeast with the vort
max. Additional thunderstorms had also developed along and ahead
of a cold front positioned from a surface low in the Texas
Panhandle northeast through Central/Northern Kansas. These storms
are expected to continue to approach eastern Oklahoma and move
into Northeast Oklahoma around 12z this morning....while much of
the activity associated with the vort max looks to lift into
Missouri around 14/15z. Have followed close to latest HRRR runs
for timing.
The line of thunderstorms/developing MCS is expected to move east
southeast across the CWA through this afternoon...reaching
Northwest Arkansas by late morning and into Southeast Oklahoma by
early this afternoon. Large amounts of instability across the
region this morning will allow for the potential for locally
damaging winds to be possible as the line moves into Northeast
Oklahoma. Thus...a severe thunderstorm watch remains in effect
through 15z for most locations along and northwest of Interstate
44.
As the line makes its way through the CWA during the day...severe
weather potentials will remain possible with the greater potential
along and ahead of the leading line of storms. By this afternoon
moderately steep lapse rates combined with continued instability
will allow for large hail and damaging winds to be the main
threats. However...low level wind shear values around 20kts could
also allow for an isolated tornado potential...especially with
any storm that can become discrete.
This evening and overnight tonight...the frontal boundary out
west is forecast to making its way eastward into the CWA as an
upper level low pressure system currently over the Inter-Mountain
West moves across the Plains. Additional thunderstorm development
is forecast this afternoon along the frontal boundary and push
into the CWA. All modes of severe weather again could be possible
into the evening hours with a transition to a damaging wind threat
overnight. Based off of latest short term models/CAM
solutions...the majority of the precip looks to be exiting the CWA
by early morning Monday. Strength/coverage of this additional
development late this afternoon/tonight will be somewhat dependent
on how much the atmosphere can recover from the MCS during the
day. Enough instability looks to remain over the region with the
greater storm potentials tonight being across Southeast Oklahoma
into Western Arkansas.
Very heavy rainfall will also be a main concern with the MCS
today and any additional development tonight. Precipitable water
values near 2 inches combined with efficient rain producing storms
will help to create widespread rainfall amounts in the 1 to 3
inch range again today with locally higher amounts of 4+ inches
possible for some locations through tonight. This additional
rainfall will continue to increase the flash flooding potentials
over the CWA along with potential rises to mainstem river systems.
Have continued the flash flood watch through tonight.
The backside of the upper low and cold front finally exit the
region during the day Monday. Have left slight chances for
showers and thunderstorms mainly over far Southeast Oklahoma into
Monday evening before the boundary can completely exit. Behind the
departing wave and frontal boundary...a ridge of high pressure is
progged to build over the Plains with more seasonal type
conditions forecast through the end of the work week. In
response...daily diurnal shower/thunderstorm chances and
temperatures closer to the seasonal average will be possible.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 83 65 85 67 / 80 70 10 10
FSM 86 68 86 68 / 80 80 20 10
MLC 86 66 85 67 / 80 80 10 20
BVO 83 63 85 63 / 90 60 10 10
FYV 81 64 82 63 / 80 70 10 10
BYV 81 64 83 63 / 80 70 10 10
MKO 82 65 84 67 / 80 80 10 10
MIO 82 63 83 63 / 90 70 10 10
F10 82 64 84 67 / 80 80 10 10
HHW 88 68 84 69 / 60 90 20 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Monday morning for OKZ049-053>076.
AR...Flash Flood Watch through Monday morning for ARZ001-002-010-011-
019-020-029.
&&
AVIATION.....18Hazardous weather outlook, Jun 23, 4:51 AM CDT, 4 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 451 AM CDT Sun Jun 23 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 451 AM CDT Sun Jun 23 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Mainly southeast Oklahoma. ONSET...This afternoon. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...This morning. FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Eastern Oklahoma and northwest Arkansas. ONSET...Ongoing. DISCUSSION... Ongoing showers and thunderstorms across far eastern Oklahoma into northwest Arkansas will continue to produce areas of locally heavy rainfall, gusty winds and small hail through daybreak. Additional areas of thunderstorms across northwest Oklahoma will move east into northeast Oklahoma early this morning. An isolated brief tornado along the leading edge of the storms can't be ruled out, although the main threat early this morning will be from damaging winds. Thunderstorms will gradually strengthen later this morning and into the afternoon as they track across southeast Oklahoma into northwest Arkansas. Damaging winds and large hail be the main concern, along with isolated tornadoes this afternoon mainly across parts of southeast Oklahoma. Areas of heavy rainfall can be expected through the day, with much of the region expected to receive an additional 2 to 4 inches of rain. This will lead to areas of flooding and possible flash flooding. A Flash Flood Watch remains in effect for all of eastern Oklahoma and northwest Arkansas through tonight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY through SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorms will be exiting southeast Oklahoma late tonight into early Monday morning. Low chances for mainly diurnal showers and thunderstorms will persist through all of next week. weather.gov/tulsa contains additional information.
In the hours before
Local storm report, Jun 23, 7:43 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
743 AM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM TSTM WND GST TULSA 36.13N 95.92W
06/23/2019 M58 MPH TULSA OK ASOS
MEASURED 50KT/58MPH GUST AT TULSA ASOS
&&
CKHSpecial weather statement, Jun 23, 7:51 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
751 AM CDT Sun Jun 23 2019
OKZ061>063-231315-
Rogers OK-Delaware OK-Mayes OK-
751 AM CDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGERS...
SOUTHWESTERN DELAWARE AND MAYES COUNTIES UNTIL 815 AM CDT...
At 751 AM CDT, strong thunderstorms were located along a line
extending from 4 miles west of Adair to 5 miles northwest of
Chouteau. Movement was east at 50 mph.
Winds in excess of 50 mph will be possible with these storms.
Locations in or near the path include...
Pryor... Pryor Creek...
Chouteau... Inola...
Locust Grove... Salina...
Langley... Adair...
Spavinaw... Pensacola...
Hoot Owl... Rose...
Spavinaw State Park... Chloeta...
Sportsmen Acres Community... Strang...
Snowdale State Park...
This includes Interstate 44 between mile markers 257 and 266.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma. A Severe Thunderstorm Watch also remains in
effect until noon CDT for northeastern Oklahoma.
LAT...LON 3648 9499 3623 9488 3615 9558 3645 9542
3647 9508
TIME...MOT...LOC 1251Z 249DEG 45KT 3645 9534 3624 9543Special weather statement, Jun 23, 8:36 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
836 AM CDT Sun Jun 23 2019
OKZ058-063-231400-
Delaware OK-Ottawa OK-
836 AM CDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DELAWARE AND
SOUTHEASTERN OTTAWA COUNTIES UNTIL 900 AM CDT...
At 836 AM CDT, strong thunderstorms were located along a line
extending from 7 miles northwest of Anderson to 4 miles east of Jay.
Movement was east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Grove... Dodge...
Cayuga...
A Severe Thunderstorm Watch remains in effect until noon CDT for
northeastern Oklahoma.
LAT...LON 3678 9462 3650 9462 3643 9461 3641 9477
3675 9478
TIME...MOT...LOC 1336Z 262DEG 38KT 3672 9456 3644 9472Local storm report, Jun 23, 8:43 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
843 AM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG 2 E OWASSO 36.27N 95.82W
06/23/2019 TULSA OK EMERGENCY MNGR
PHOTOS OF LARGE TREE LIMBS DOWNED NEAR 78TH STREET NORTH
AND 129TH EAST AVENUE IN OWASSO. RELAYED VIA EMERGENCY
MANAGEMENT SOCIAL MEDIA ACCOUNTS.
0730 AM TSTM WND DMG TULSA 36.13N 95.92W
06/23/2019 TULSA OK BROADCAST MEDIA
TREE DAMAGE REPORTED BY A MEDIA STORM TRACKER AT WOODWARD
PARK IN TULSA.
0745 AM TSTM WND DMG OILTON 36.08N 96.58W
06/23/2019 CREEK OK BROADCAST MEDIA
TREE DAMAGE RELAYED BY MEDIA STORM TRACKER. TIME
ESTIMATED.
0803 AM FLOOD ADAIR 36.44N 95.27W
06/23/2019 MAYES OK EMERGENCY MNGR
WATER CROSSING HIGHWAY 28 WEST OF ADAIR. EMERGENCY
MANAGER RELAYED THAT WATER DOES NOT USUALLY CROSS THE
ROAD AT THIS LOCATION.
0821 AM FLASH FLOOD NOWATA 36.70N 95.64W
06/23/2019 NOWATA OK BROADCAST MEDIA
SEVERAL INCHES OF WATER CROSSING ROADS NEAR NOWATA.
RELAYED BY MEDIA STORM TRACKER.
0730 AM TSTM WND DMG TULSA 36.13N 95.92W
06/23/2019 TULSA OK BROADCAST MEDIA
TREES DOWN NEAR 24TH AND MARION IN TULSA. A PORTION OF
ONE TREE FELL ON A CAR. RELAYED BY BROADCAST MEDIA.
&&
KAHSpecial weather statement, Jun 23, 8:54 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
854 AM CDT Sun Jun 23 2019
OKZ060-064-066-067-070-231445-
Tulsa OK-Muskogee OK-Okmulgee OK-Creek OK-Wagoner OK-
854 AM CDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CREEK...CENTRAL
WAGONER...NORTHWESTERN MUSKOGEE...NORTHERN OKMULGEE AND SOUTHEASTERN
TULSA COUNTIES UNTIL 945 AM CDT...
At 854 AM CDT, strong thunderstorms were located along a line
extending from near Oneta to 4 miles south of Mounds. Movement was
east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Broken Arrow... Wagoner...
Bixby... Glenpool...
Coweta... Haskell...
Beggs... Mounds...
Porter... Preston...
Bald Hill... Stonebluff...
Oneta... Liberty...
Redbird... Jamesville...
Hectorville... Leonard...
Choska...
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern and east central Oklahoma. A Severe Thunderstorm Watch
also remains in effect until noon CDT for northeastern and east
central Oklahoma.
LAT...LON 3604 9573 3601 9523 3599 9523 3598 9527
3596 9528 3563 9584 3583 9625
TIME...MOT...LOC 1354Z 272DEG 30KT 3602 9569 3582 9606Local storm report, Jun 23, 8:55 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
855 AM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM FLASH FLOOD CLAREMORE 36.31N 95.62W
06/23/2019 ROGERS OK LAW ENFORCEMENT
NUMEROUS ROADS IN THE CITY OF CLAREMORE ARE FLOODED. ROAD
CLOSURES INCLUDE LYNN RIGGS BLVD ON THE WEST SIDE OF THE
COURTHOUSE, ARCHER BETWEEN HIGHWAY 20 AND DUPONT, AND
LOWRY ROAD AT THE LOW WATER BRIDGE. RELAYED VIA CITY
POLICE DEPARTMENT TWITTER.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:02 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| Jun 22, 8:19 PM CDT | Special Weather Statement | TSA | Latimer | 41 min |
| Jun 22, 9:04 PM CDT | Special Weather Statement | TSA | Haskell | 41 min |
| Jun 22, 9:21 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 3 hr |
| Jun 22, 9:30 PM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Jun 22, 10:24 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 5 hr |
| Jun 22, 11:28 PM CDT | Special Weather Statement | TSA | Okmulgee | 32 min |
| Jun 22, 11:53 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 3 hr |
| Jun 22, 11:55 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| Jun 23, 12:21 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 3 hr |
| Jun 23, 12:26 AM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Jun 23, 12:32 AM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Jun 23, 12:58 AM CDT | Special Weather Statement | TSA | Muskogee | 62 min |
| Jun 23, 1:01 AM CDT | Special Weather Statement | TSA | LeFlore | 59 min |
| Jun 23, 1:27 AM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 23, 1:32 AM CDT | Special Weather Statement | TSA | Wagoner | 43 min |
| Jun 23, 1:50 AM CDT | Special Weather Statement | TSA | Rogers | 40 min |
| Jun 23, 2:09 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 66 min |
| Jun 23, 2:19 AM CDT | Special Weather Statement | TSA | Mayes | 56 min |
| Jun 23, 4:18 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Sequoyah | 3 hr |
| Jun 23, 5:01 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware | 3 hr |
| Jun 23, 5:31 AM CDT | Special Weather Statement | TSA | Pawnee | 29 min |
| Jun 23, 5:41 AM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Jun 23, 5:54 AM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Jun 23, 6:48 AM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Jun 23, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 38 min |
| Jun 23, 7:13 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Jun 23, 7:19 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 56 min |
| Jun 23, 7:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 64 min |
| Jun 23, 7:40 AM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 65 min |
| Jun 23, 7:51 AM CDT | Special Weather Statement | TSA | Mayes | 24 min |
| Jun 23, 8:11 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 49 min |
| Jun 23, 8:24 AM CDT | Flash Flood Warning | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 5 more | 6 hr |
| Jun 23, 8:27 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Jun 23, 8:27 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Rogers | 48 min |
| Jun 23, 8:36 AM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| Jun 23, 8:41 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 49 min |
| Jun 23, 8:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, Mayes, Muskogee and 6 more | 6 hr |
| Jun 23, 8:52 AM CDT | Flash Flood Warning | TSA | Adair | 6 hr |
| Jun 23, 8:54 AM CDT | Special Weather Statement | TSA | Wagoner | 51 min |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Adair, Delaware | 35 hr |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 41 hr |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Cherokee | 55 hr |
| Jun 23, 9:25 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 24 hr |
| Jun 23, 9:30 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee | 45 min |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | Sequoyah | 33 hr |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Jun 23, 9:55 AM CDT | Special Weather Statement | TSA | Adair | 50 min |
| Jun 23, 10:18 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee | 57 min |
| Jun 23, 10:39 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more | 6 hr |
| Jun 23, 11:12 AM CDT | Special Weather Statement | TSA | Sequoyah | 48 min |
| Jun 23, 11:47 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 58 min |
| Jun 23, 12:46 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pittsburg | 59 min |
| Jun 23, 1:47 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 36 hr |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 36 hr |
| Jun 23, 2:26 PM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 23, 2:29 PM CDT | River Flood Warning | TSA | Ottawa | 43 hr |
| Jun 23, 2:41 PM CDT | Areal Flood Warning | TSA | Adair | 6 hr |
| Jun 23, 3:00 PM CDT | River Flood Warning | TSA | LeFlore | 66 hr |
| Jun 23, 3:28 PM CDT | Special Weather Statement | TSA | McIntosh | 47 min |
| Jun 23, 3:48 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 42 min |
| Jun 23, 4:31 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, Muskogee, Sequoyah | 44 min |
| Jun 23, 4:45 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 3 hr |
| Jun 23, 5:13 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, LeFlore, Sequoyah | 47 min |
| Jun 22, 8:22 PM CDT | River Flood Warning | TSA | Franklin, Johnson, Logan | 6 days |
| Jun 23, 12:54 AM CDT | Special Weather Statement | TSA | Carroll | 36 min |
| Jun 23, 4:02 AM CDT | Special Weather Statement | TSA | Crawford, Madison, Washington | 43 min |
| Jun 23, 6:38 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 5 days |
| Jun 23, 9:33 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 57 min |
| Jun 23, 10:14 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 46 min |
| Jun 23, 10:22 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 53 min |
| Jun 23, 10:29 AM CDT | Special Weather Statement | TSA | Crawford, Madison, Washington | 46 min |
| Jun 23, 10:59 AM CDT | Special Weather Statement | TSA | Carroll | 46 min |
| Jun 23, 11:14 AM CDT | Severe Thunderstorm Warning | TSA | Carroll | 24 min |
| Jun 23, 11:16 AM CDT | Special Weather Statement | TSA | Crawford, Madison | 44 min |
| Jun 23, 11:18 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 57 min |
| Jun 23, 11:29 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 6 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.